# SDR FDEA201405211186

- Difficulty date: May 21, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 48,253 hours, 20,628 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B387100000
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 261VF BROKEN.  FABRICATED FLOORBOARD PANEL 261VF IAW STAM TRAVELER T14 1071641 MATERIAL USED A402N 48X144 BATCH 1972508 PO 26684 PART MARK AS FX-R532B387100000 IAW DWG SRZ-25-005.  MAJOR REPAIR CAT A REPAIR.
